PRASMOL-N

BRAND NAME PRASMOL-N
COMPOSITION NIMESULIDE BP 100MG + PARACETAMOL IP 325MG
PACK SIZE 20*10 (BLISTER)

Reviews

There are no reviews yet.

Be the first to review “PRASMOL-N”

Your email address will not be published. Required fields are marked *